Translator Disclaimer
October 2020 Tilings of regular pentagons with similar right triangles
Zhanjun Su, Lingnan He
Rocky Mountain J. Math. 50(5): 1853-1857 (October 2020). DOI: 10.1216/rmj.2020.50.1853

Abstract

We say that a triangle Δ tiles the polygon 𝒫 if 𝒫 can be decomposed into finitely many nonoverlapping triangles similar to Δ. Let be a regular pentagon. In this paper we prove that a right triangle tiles if and only if this triangle has an acute angle π5.

Citation

Download Citation

Zhanjun Su. Lingnan He. "Tilings of regular pentagons with similar right triangles." Rocky Mountain J. Math. 50 (5) 1853 - 1857, October 2020. https://doi.org/10.1216/rmj.2020.50.1853

Information

Received: 3 November 2019; Revised: 29 February 2020; Accepted: 30 March 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274841
MathSciNet: MR4170693
Digital Object Identifier: 10.1216/rmj.2020.50.1853

Subjects:
Primary: 05C45

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top